TITLE

Benign intracranial hypertension associated with the withdrawal of a non-ergot dopamine agonist

AUTHOR(S)
Atkin, S L; Masson, E A; Blumhardt, L D; White, M C
PUB. DATE
March 1994
SOURCE
Journal of Neurology, Neurosurgery & Psychiatry;Mar1994, Vol. 57 Issue 3, p371
SOURCE TYPE
Academic Journal
DOC. TYPE
journal article
ABSTRACT
No abstract available.
ACCESSION #
66107005

 

Related Articles

  • Myeloma and benign intracranial hypertension. Wasan, H.; Mansi, J.L.; Benjamin, S.; Powles, R.; Cunningham, D. // BMJ: British Medical Journal (International Edition);3/14/92, Vol. 304 Issue 6828, p685 

    Presents case reports on myeloma and benign intracranial hypertension. Absence of association between intracranial hypertension and myeloma; Mechanism of benign intracranial hypertension; Relation between benign intracranial hypertension and overproduction of cerebrospinal fluid.

  • Benign Intracranial Hypertension Associated With Budesonide Treatment in Children With Crohn's Disease. Levine, Arie; Watemberg, Nathan; Hager, Hanoch; Bujanover, Yoram; Ballin, Ami; Lerman-Sagie, Tally // Journal of Child Neurology;Jun2001, Vol. 16 Issue 6, p458 

    Oral budesonide in adult studies is a potent corticosteroid with decreased systemic bioavailability and an improved adverse effect profile in comparison with prednisone. It has recently been introduced for the treatment of inflammatory bowel disease in Europe, Canada, and Israel. Benign...

  • Benign intracranial hypertension and Cushing's disease. Newman, P.K.; Snow, M.; Hudgson, P. // British Medical Journal;7/12/1980, Vol. 281 Issue 6233, p113 

    Investigates the relationship between benign intracranial hypertension and Cushing's disease. Association of benign intracranial hypertension with parity and changes in harmonial state; Presentation of case of a man with hypertension; Complications of the Addison's disease.

  • Correction.  // Formulary;Jan2008, Vol. 43 Issue 1, p12 

    A correction to the article "Focus on rotigotine: The first transdermal nonergot-derived dopamine agonist for the treatment of Parkinson's disease" that was published in the November 2007 issue.

  • Management. Williams, Adrian; Willmot, Mark // GP: General Practitioner;11/2/2007, p31 

    The article presents information on the treatment of Parkinson's disease. It is stated that Levodopa is the most effective parkinsonism drug but is associated with motor fluctuations and dyskinesias after a few years. However, its early use is recommended in older patients as they are less prone...

  • Warning issued for concomitant use of minocycline and isotretinoin.  // Reactions Weekly;May2014, Vol. 1501 Issue 1, p3 

    The article offers information on the risk of benign intracranial hypertension associated with the concomitant use minocyline, an antibiotic dug and isotretinoin, a retinoid drug.

  • Rotigotine. Talati, Ripple; White, C. Michael; Coleman, Craig I. // Formulary;Nov2007, Vol. 42 Issue 11, p633 

    Parkinson disease (PD) is a chronic, progressive neurodegenerative disorder affecting approximately 1% of people aged >60 years. Levodopa has long been the cornerstone of PD treatment, but many patients receiving long-term levodopa therapy experience dyskinesia and motor fluctuations. Dopamine...

  • Requip treats Parkinson's symptoms.  // Drug Store News;11/17/97, Vol. 19 Issue 19, pCP17 

    Announces the availability of SmithKline Beecham's non-ergot dopamine agonist, Requip or ropinirole hcl. Approval for monotherapy and adjunctive therapy for control of the motor symptoms of Parkinson's disease.

  • Benign intracranial hypertension after withdrawal of topical steroids in an infant. Roussounis, S.H. // British Medical Journal;9/4/1976, Vol. 2 Issue 6035, p564 

    Presents a case study on the development of benign intracranial hypertension after withdrawal of topical steroids in an infant. Side effects of topical steroid applications; Suppression of the hypothalamic pituitary adrenal axis functions; Absorption of topical steroids.

  • Parkinson's Drug Raises Risk of Cardiac Valve Regurgitation.  // Neurology Reviews;Apr2007, Vol. 15 Issue 4, p42 

    The article presents a new study conducted by Richard B. Dewey from the University of Texas Southwestern Medical Center in Dallas and colleagues which show that the long-term use of pergolide for Parkinson's disease increases the risk of cardiac valve regurgitation. The occurrence of cardiac...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics